Wavelets and the generalization of the variogram

A - Papers appearing in refereed journals

Bosch, E. H., Oliver, M. A. and Webster, R. 2004. Wavelets and the generalization of the variogram. Mathematical Geology. 36 (2), pp. 147-186.

AuthorsBosch, E. H., Oliver, M. A. and Webster, R.
Year of Publication2004
JournalMathematical Geology
Journal citation36 (2), pp. 147-186
Digital Object Identifier (DOI)doi:10.1023/B:MATG.0000020469.51320.5d
Open accessPublished as non-open access
Funder project or code445
513
ISSN18748953
PublisherSpringer

Permalink - https://repository.rothamsted.ac.uk/item/8926x/wavelets-and-the-generalization-of-the-variogram

1 total views
0 total downloads
0 views this month
0 downloads this month